# SDR TRAX200800481

- Difficulty date: March 29, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 16,444 hours, 13,366 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HANDLE INOP.
